Journal of Mathematics of Kyoto University

On the asymptotic behavior of Gaussian sequences with stationary increments

Yong-Kab Choi and Norio Kôno

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 31, Number 3 (1991), 643-678.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250519722

Digital Object Identifier
doi:10.1215/kjm/1250519722

Mathematical Reviews number (MathSciNet)
MR1127092

Zentralblatt MATH identifier
0753.60034

Subjects
Primary: 60G15: Gaussian processes
Secondary: 60F15: Strong theorems

Citation

Choi, Yong-Kab; Kôno, Norio. On the asymptotic behavior of Gaussian sequences with stationary increments. J. Math. Kyoto Univ. 31 (1991), no. 3, 643--678. doi:10.1215/kjm/1250519722. https://projecteuclid.org/euclid.kjm/1250519722


Export citation